# SDR 2001UALA01850

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE 2 FEET BELOW AFT ENTRY DOOR SHARP DENT.  MAJOR REPAIR ACCOMPLISHED.DOUBLER REPAIR INSTALLED.
